# SDR O2GA2016090183001

- Difficulty date: August 24, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N830UP
- Make and model: Beech B300
- Aircraft serial: FL941
- Aircraft time: 1,426 hours, 1,213 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 10138000533
- Part serial: 156084A02
- Condition: Intermittent
- Location: Stall Warning
- Part time: 1,426 hours, 1,213 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL WARNING TRIPPED IN FLIGHT AND WOULD NOT RESET. LANDING WAS UNEVENTFUL.  MAINTENANCE REPLACED THE STALL WARNING LIFT TRANSDUCER.  A SUCCESSFUL OPS CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
